Doctor insights on:
Is It Dangerous To Take Too Much Accutane
Yes: Accutane has many side effects including but not limited to psychological and birth defects. Even in properly prescribed amounts, problems may develop. Read the insert as well as the precautionary monthly blood test and pregnancy test that are required in the us for legally prescribed accutane. ...Read moreSee 1 more doctor answer
Yes! don't exceed: The warnings are meant to be followed. Taking more than 4 doses per day can cause liver damage and also avoid use w/ other drugs containing Acetaminophen or if you have certain diseases. Read label of see link: http://www.Walgreens.Com/store/c/vicks-nyquil-cold-%26-flu-relief-liquicaps/id=prod6091048-product take care of yourself - you're worth it. ...Read more
No: Antihistamines are safer medications, especially the newer ones, you can take it as long as needed. Generally they are safe. ...Read more
Not really: For the general population the answer is no. If you have any kind of hormonal imbalance then you would want to check with your doctor 1st. More important is why would you want to take it? For men it mostly can cause breast enlargement and higher levels of estradiol, a female hormone. ...Read moreSee 1 more doctor answer
For some of them: Most of the b vitamins must be replenished regularly, since any excess is excreted in the urine. But some, if taken in excess can cause problems: b3—3000 mg nicotinamide or 1500 mg nicotinic acid/day can cause nausea, vomiting, signs of liver toxicity. B6— more than 1000 mg/day is associated with peripheral sensory neuropathy. B9 excess can mask B12 deficiency. B12 excess may cause rash. ...Read more
See below: Any more than prescribed by your doctor. ...Read more
Very potent med with: Numerous potentially severe side effects: known to cause birth defects; can cause loss of bone mass, inflammatory bowel, liver damage, pancreatitis, psychosis, severe allergic reactions, hearing impairment, cataracts, inflamed optic nerve, & many others. Should be administered only by dermatologist well trained in its use & dangers. ...Read more
Yes, Think Food: Our bodies use food. There are appropriate situations for supplements, including conditional deficiencies people can have - but think about the vitamin c in orange and the nearly 3000 other chemicals that likely support how it is used in your body. Evaluate your nutrition first, then discuss if supplements would be appropriate, but don't take them instead of healthy eating. ...Read moreSee 1 more doctor answer
Why take the risk?: To the best of my knowledge, there isn't any accurate info on how much of each is needed when mixing the 2 to be fatal, because it will be different depending on the individual. For example, a long-time alcoholic can down couple pints of vodka w/o trouble, but for a nondrinker that would be bad, especially if a tranquilizer is involved. So, don't try it. Don't drink/drive. Be good. Good luck. ...Read more
Yes: It is unhealthy to have too much of anything. Anesthesia in particular. Fortunately, we have numerous ways to measure and 'titrate" the amount of anesthesia that is necessary, mostly by monitoring vital signs and the physical signs of anesthesia depth. Done carefully, anesthesia can be administered in the precisely correct amount. ...Read moreSee 1 more doctor answer
Is it ok to drink beer while on warfarin? If so, hoe much is too much? And how is it ok to drink?
Not a good idea: Warfarin is very sensitive to changes in the body, and to changes in one's diet or medications. If a person absolutely must drink alcoholic beverages, she has to work out a plan with her primary doctor to follow the changes in blood test results and adjustments in medication dose. That's probably the only way to figure out how much of an effect a given amount of alcohol has on one specific person. ...Read more
2tab three a day: Advil (ibuprofen) is Ibuprofen with sugar coated it come in different forms, every tablet of advil (ibuprofen) contain 200 mg of Ibuprofen it could used up 4 times a day, even for kids come as drops be careful follow your doctor advice for the amount you use, it reduce fever and swelling and reduce swelling in the joints. ...Read more
Yes, if no indicatio: It will be harmful if no indication to take. However, if there is a strong indication- it is something that is tolerable. Just like any other medication, there will be some possible adverse events- and this is something that you have to discuss with your doctor- to weigh the benefit and the risk and make a decision. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Accutane dangerous
- Can too much folic acid be dangerous?
- Can too much progesterone cream be dangerous?
- Ask a doctor a question free online
- How much is too much zinc to take?
- Is it possible to take too much b12?
- Is it possible to take too much biotin?
- Dangerous accutane side effects
- Talk to a dermatologist online for free